# SDR DALA13045736711

- Difficulty date: September 14, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 44,550 hours, 16,418 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR SHOWS AREA OF DELAMINATION AT INBD PCA FITTING ATTACH POINT AT LOWER SKIN WHILE PERFORMING NDT INSPECTION OF FRONT SPAR.   REPAIRED IAW SRM 51-70-04, PARA 4C AND 4E THRU 4G, SRM 51-40-02, PAGES 6 AND 9, AMM 51-20-10-377-003, TABLE 701.  MAJOR REPAIR.
